# SDR SIMA0875

- Difficulty date: March 28, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE3071
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3524 - EMERGENCY FLOOR LIGHT AT 5BC OUT.  REMOVED AND REPLACED BULB IAW AMM.  OPS CHECK GOOD.  (M)
